# SDR IXXA05SMN294S

- Difficulty date: December 29, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Xf 224.000
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RT OB FLAP UPPER SKIN WORN, STA XF 224.000.  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG. 2Q. REMOVED FASTENERS IAW SRM 51-1-21. REMOVED DAMAGED SECTION IAW SRM 57-2-1 FIG. 2Q. FABRICATED EXTERNAL REPAIR DOUBLER  (ALCLAD 2024 T3 0.050) IAW SRM 57-2-1 FIG. 2Q,  SRM 57-7-1 FIG. 4, TR NR 57-94 ITEM (C) DATED 10-01-02. CLEANED, TREATED AND PRIMED AREA AND EXTERNAL REPAIR DOUBLER IAW SRM 51-1-8B. INSTALLED EXTERNAL REPAIR DOUBLER IAW SRM 57-2-1 FIG. 2Q, SRM 51-1-9 (HYSOL), SRM 51-1-21.
